On a time fractional reaction diffusion equation

B. Ahmad, M. S. Alhothuali, H. H. Alsulami, M. Kirane, S. Timoshin

Research output: Contribution to journalArticlepeer-review

29 Scopus citations


A reaction diffusion equation with a Caputo fractional derivative in time and with various boundary conditions is considered. Under some conditions on the initial data, we show that solutions may experience blow-up in a finite time. However, for realistic initial conditions, solutions are global in time. Moreover, the asymptotic behavior of bounded solutions will be analyzed.

Original languageBritish English
Pages (from-to)199-204
Number of pages6
JournalApplied Mathematics and Computation
StatePublished - 15 Apr 2015


  • Blow-up
  • Caputo fractional derivative
  • Global existence
  • Reaction-diffusion equation


Dive into the research topics of 'On a time fractional reaction diffusion equation'. Together they form a unique fingerprint.

Cite this